×

When is a smash product semiprime? A partial answer. (English) Zbl 1076.16038

It is a famous open question whether the smash product of a semisimple Hopf algebra and a semiprime module algebra is semiprime. The aim of this paper is to answer this question partially. The main result is that the smash product of a commutative semiprime module algebra over a semisimple cosemisimple Hopf algebra is semiprime. On the other hand, it is proved that for a semiprime Goldie PI \(H\)-module algebra \(A\) with central invariants, \(A\#H\) is semiprime if and only if the \(H\)-action can be extended to the classical ring of quotients of \(A\), and if and only if every non-trivial \(H\)-stable ideal of \(A\) contains a non-zero \(H\)-invariant element.
In the last section, it is shown that the class of strongly semisimple Hopf algebras is closed under taking Drinfeld twists. Applying some recent results of P. Etingof and S. Gelaki [see Int. Math. Res. Not. 1998, No. 16, 851-861 (1998; Zbl 0918.16027); ibid. 2000, No. 5, 223-234 (2000; Zbl 0957.16029)], it is concluded that every semisimple cosemisimple triangular Hopf algebra over a field is strongly semisimple.
Reviewer: Li Fang (Hangzhou)

MSC:

16W30 Hopf algebras (associative rings and algebras) (MSC2000)
16S40 Smash products of general Hopf actions
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Bahturin, Y. A.; Linchenko, V., Identities of algebras with actions of Hopf algebras, J. Algebra, 202, 634-654 (1998) · Zbl 0912.16009
[2] Brown, K.; Goodearl, K., Lectures on Algebraic Quantum Groups, Advanced Courses in Mathematics (2002), CRM Barcelona, Birkhäuser · Zbl 1027.17010
[3] Cohen, M., Hopf algebras acting on semiprime algebras, Contemp. Math., 43, 49-61 (1985) · Zbl 0568.16009
[4] Cohen, M.; Fishman, D., Hopf algebra actions, J. Algebra, 100, 363-379 (1986) · Zbl 0591.16005
[5] Cohen, M.; Fishman, D., Semisimple extensions and elements of trace 1, J. Algebra, 100, 363-379 (1992) · Zbl 0591.16005
[6] Cohen, M.; Montgomery, S., Group-graded rings, smash products, and group actions, Trans. Amer. Math. Soc., 282, 237-258 (1984) · Zbl 0533.16001
[7] Cohen, M.; Westreich, S., Central invariants of \(H\)-module algebras, Comm. Algebra, 21, 8, 2859-2883 (1993) · Zbl 0792.16035
[8] Eisenbud, D., Commutative Algebra. With a View toward Algebraic Geometry, Grad. Texts in Math., vol. 150 (1995), Springer-Verlag: Springer-Verlag Berlin · Zbl 0819.13001
[9] Etingof, P.; Gelaki, S., On finite dimensional semisimple and cosemisimple Hopf algebras in positive characteristic, Int. Math. Res. Notices, 16, 851-861 (1998) · Zbl 0918.16027
[10] Etingof, P.; Gelaki, S., The classification of triangular semisimple and cosemisimple Hopf algebras over an algebraically closed field, Int. Math. Res. Notices, 5, 223-234 (2000) · Zbl 0957.16029
[11] Fisher, J. W.; Montgomery, S., Semiprime skew group rings, J. Algebra, 52, 241-247 (1978) · Zbl 0373.16004
[12] Hirata, K.; Sugano, K., On semisimple extensions and separable extensions over non commutative rings, J. Math. Soc. Japan, 18, 4, 360-373 (1966) · Zbl 0178.36802
[13] Lam, T. Y., Lectures on Modules and Rings, Grad. Texts in Math., vol. 189 (1998), Springer · Zbl 0911.16001
[14] Majid, S., Foundations of Quantum Group Theory (1995), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 0857.17009
[15] Majid, S., Quasi-\(∗\)-structure on \(q\)-Poincaré algebras, J. Geom. Phys., 22, 1, 14-58 (1997) · Zbl 0882.16025
[16] McConnell, J. C.; Robson, J. C., Noncommutative Noetherian Rings, Grad. Stud. in Math., vol. 30 (2001), Amer. Math. Soc: Amer. Math. Soc Providence, RI · Zbl 0980.16019
[17] Montgomery, S., Hopf Algebras and Their Actions on Rings, CBMS Reg. Conf. Ser. Math., vol. 82 (1992), Amer. Math. Soc · Zbl 0793.16029
[18] Montgomery, S.; Schneider, H.-J., Prime ideals in Hopf Galois extensions, Israel J. Math., 112, 187-235 (1999) · Zbl 0948.16028
[19] Pareigis, B., When Hopf algebras are Frobenius algebras, J. Algebra, 18, 588-596 (1971) · Zbl 0225.16008
[20] Pareigis, B., Endliche Hopf-Algebren, Lecture Notes, Algebra Berichte (1973), Verlag UNI-Druck-Verlag R. Fischer: Verlag UNI-Druck-Verlag R. Fischer München · Zbl 0313.16012
[21] Rowen, L. H., Polynomial Identities in Ring Theory (1980), Academic Press · Zbl 0461.16001
[22] Rumynin, D., Maximal quotient algebra of a Hopf-module algebra, Algebra Logic, 32, 5, 300-308 (1993) · Zbl 0822.16027
[23] Wisbauer, R., Foundations of Module and Ring Theory (1991), Gordon and Breach: Gordon and Breach Reading · Zbl 0746.16001
[24] Wisbauer, R., Modules and Algebras: Bimodule Structure and Group Actions on Algebras, Pitman Monogr. Surv. Pure Appl. Math., vol. 81 (1996), Addison Wesley Longman Ltd: Addison Wesley Longman Ltd Harlow, Essex · Zbl 0861.16001
[25] Zelmanowitz, J., Correspondence of closed submodules, Proc. Amer. Math. Soc., 124, 10, 2955-2960 (1996) · Zbl 0866.16020
[26] Zhu, S., Integrality of module algebras over its invariants, J. Algebra, 180, 187-205 (1996) · Zbl 0845.16039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.